# SDR CALA2017123004705

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D 3A-LC LAV DOOR RT 1EA LWR EMER LIGHT FOUND BROKEN. REPLACED THE CABIN 3A-LC LAV AREA RT SIDE 1EA LOWER EMERGENCY LIGHT AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-05-960- 802 REV 81.
